MathSciNet Relay Station
MathSciNet bibliographic data
MR1931884 65J15
Ezquerro, J. A.; Hernández, M. A. On an application of Newton's method to nonlinear operators with $w$-conditioned second derivative. BIT 42 (2002), no. 3, 519–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement